# SDR DHL9870930C

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1272
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT AIRSTAIR RT SIDE FS 1272, RBL 22 SUPPORT ANGLE CRACKED, FWD OF INBD FASTENER, UNDER AFT AIRSTAIRS ACTUATING MECHANISM, AFT SIDE OF WEB RT LOWER TORQUE BOX.  REMOVED AND REPLACED SUPPORT ANGLE PER S/B 53-0129, N/R 3289.
